# SDR DALA2024041704524

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,224 hours, 29,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 33d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEAT 33D EMERGENCY LIGHT EPL BROKEN OFF OF SEAT END HOUSING. CORRECTIVE ACTION: REATTACHED EPL TO HOUSING. LIGHT CHECKS OK. (5314492)
